# SDR ASAA0955181

- Difficulty date: April 19, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 6,350 hours, 1,854 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK OUT FROM LAX PRIOR TO TAKEOFF RECEIVED A "CONT CAB" ZONE TEMP LIGHT AND MASTER CAUTION LIGHT.  APPLIED QRH PROCEDURES AND COMPLETED MEL 21 21F.  OPERATIONS PROCEDURES AND ADVISE MX CONT SEA AT 1540ZULU.  NO FURTHER INDICATIONS OR ISSUES.  GROUNDED YES.  ACCOMP NR 2 PACK/ZONE TEMP CONT BITE FAULTED FLT DECK TRIM VALVE (V143).  ACCOMP BITE VERIFY NO FAULTS FOUND, REF MM 21-61-00-700-806-002.  RAN PACKS FOR 90 MIN FLT DECK ZONE DID NOT FAULT.  GROUND VERIFICATION SUCCESSFUL, REF M/M 21-61-00-700-807-002 AND FIM 21-62-00-810-832.
